タケダ健康サイト

サイト内検索

Category 2 OTC medicines

ANETON ALMEDI BIEN JO
アネトン アルメディ鼻炎錠

CHARACTERISTICS

ANETON ALMEDI BIEN JO is highly effective for symptoms such as sneezing, runny nose, and stuffy nose caused by a head cold or allergic rhinitis due to pollen, house dust, etc. This medicine contains pseudoephedrine hydrochloride, which is effective for stuffy nose, and crude drugs with an antiallergic effect such as Saishin (asiasarum root) extract and Kanzo (glycyrrhiza) powder.

INDICATIONS

Relief for the following symptoms caused by acute rhinitis, allergic rhinitis, or sinusitis:
Sneezing, runny nose, stuffy nose, watery eyes, sore throat, heaviness in the head

DOSAGE AND DIRECTIONS

Take the following amount of medicine with cold or lukewarm water after a meal.

Age One dose Daily dose
Adult (15 years or over) 3 tablets 3 times
11 to under 15 years of age 2 tablets
Under 11 years Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. Children can take this medicine only under the direction and supervision of a parent or other responsible adult.

INGREDIENTS AND CONTENTS

ANETON ALMEDI BIEN JO is a light brown tablet, and the ingredients and its contents and main effects in a daily dose for adults (9 tablets) are as follows:

INGREDIENTS CONTENTS ACTIONS
Pseudoephedrine hydrochloride 180mg Suppresses hyperemia and swelling of the nasal mucosa, and relieves stuffy nose by a blood vessel constricting effect
Chlorpheniramine maleate 12mg Suppresses sneezing and runny nose by an antihistaminic effect
Saishin (asiasarum root) extract 30mg Suppresses sneezing and runny nose by an antiallergy effect
Kanzo (glycyrrhiza) powder 300mg Suppresses sneezing and runny nose by an antiallergy effect. In addition, it suppresses various kinds of inflammation, and relieves sore throat.
Shini (magnolia flower) extract 21mg Improves symptoms of runny nose and stuffy nose
Shokyo (ginger) powder 100mg Enhances gastrointestinal function, promotes spontaneous healing, and helps in improving rhinitis symptoms
Anhydrous caffeine 90mg Relieves dull headache due to rhinitis and feeling of discomfort, and suppresses sleepiness

As inactive ingredients, this medicine contains anhydrous silicic acid, lactose, potato starch, and magnesium stearate.

Precautions regarding ingredients and contents

Since the ingredients of this medicine include natural crude drugs, the color of tablet may vary for individual products.

PRECAUTIONS FOR USE

What you should NOT do

If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.

  1. The following persons should not take this medicine:
    1. Persons who have suffered from the following symptom:
      Dysuria by prostatic hypertrophy
    2. Persons diagnosed with the following conditions:
      Hypertension, heart disease, thyroid dysfunction, diabetes
  2. Do not take any of the following medicines while you take this medicine:
    Other oral remedies for rhinitis, oral remedies containing an antihistamine agent (such as cold medicines, cough and expectorant drugs, motion sickness drugs, and medicines for allergies), etc.
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician
    2. Women who are or may be pregnant
    3. Women who are breastfeeding
    4. Elderly persons
    5. Persons who have had allergies to medicines or something
    6. Persons who have suffered from the following symptoms:
      High fever, dysuria
    7. Persons diagnosed with the following conditions:
      Glaucoma, kidney disease
    8. Persons under treatment of monoamine oxidase inhibitors (such as selegiline hydrochloride)
    9. Persons who have experienced insomnia, dizziness, feeling of weakness, shaking, or palpitations by cold medicines, cough and expectorant drugs, oral remedies for rhinitis, etc.
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite
    Neuropsychiatric system Dizziness, insomnia, nervous irritability, spasm
    Urinary organs Dysuria

    In rare case, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Dry mouth, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine for five to six days. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent its wrong use or loss of quality, do not transfer the medicine into another container.
  4. When you take this medicine in divided doses and store the remaining, fold over the opened edge of the pouch; the remaining medicine should be consumed within 5 days.
  5. Do not take this medicine after the expiration date (indicated on the outer box and individual pouch).